# SDR UALA2013051603382

- Difficulty date: May 14, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1357-1365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT LOWER SURFACE CORRODED BS 1357 TO 1365 RBL 10.5.   REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW 53-60-53 CUTOUT DAMAGE SECTION OF FLOOR SUPPORT AND REPAIRED IAW SRM 53-00-53, REPAIR 1.  MAJOR REPAIR.
